Phillykid, some members here have had problems with some of the generic formulations. Strange as it sounds, the "inactive" ingredients can have a bad effect on some people. Most people do fine on them. I'd suggest trying it, as it likely will be fine. I've been taking the generic from Watson Labs for quite a while now and had no problems.
Bleeding with stools could be caused by hemorrhoids, especially if it's just a smear on the outside of the stool or on the toilet paper.
Diet is highly individualized; if yours doesn't bother you, then there's no need to fix it.
Rather than starting a new thread for each post, click on the reply box at the top of the thread. That will keep the conversation all together and be less confusing for people.
We're happy to have you here at HealingWell, but will you please do me a favor? Typing in all caps on a message board is considered "yelling," and isn't good internet etiquette. It also makes it much harder for people to read your posts, and many will just move on to the next one. If you would turn off the caps lock on your keyboard, I think we'll all be happier. Thank you, and welcome to HealingWell.
I have taken the liberty of moving the post from your second thread here and deleting the other thread so it will make more sense.
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Avascular necrosis in both shoulders is my "forever" gift from steroid therapy.
Colazal, Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
Co-Moderator UC Forum
Please remember to consult your health care provider when making health-related decisions.